TEVA "New Formula"

I've been taking the new formula for just over two weeks now, & as promised to Clutter ,here's my review.

I'm on 125mcg levo daily & my last prescription had 25mcg of TEVA. The tablets are very large(compared to the Wockhardt ones). My second observation is that the back of the blister pack is pink, so it's easy to see which tablets are which. The first week I kept looking for anything out of the ordinary, but the only thing was a slight headache for the first few days. I've not experienced any pain since(anywhere) & my level of energy is very good. I've also had no stomach upsets. All in all I feel very well on them. Just picked up my next prescription & ive the 100mcg's too they have an orange back, so again no mixing up tablets. ( I'll see how I get along with these too). They contain maize starch, mannitol (E421), microcrystalline cellulose, sodium citrate, acacia & magnesium stearate. They are manufactured in 12.5, 25,50 & 100 mcg tablets.

Interested to know if anyone else has had the new formula & what experience they have had.

L x

Skip

Featured Content

HealthUnlocked Health Blogger Awards

Which blogger helps you manage your condition?

Vote now

Featured by HealthUnlocked

12 Replies

oldestnewest
  • I used to take them before they were recalled,the only make I could tolerate.I see they now have Acacia in them and I cannot take that,so sad,as have become so ill and on NHS T3 ,which also has acacia in,

  • Oh no susiebow ! So sorry to hear that you're unable to take them, especially as the T3 makes you ill too. Have you explored NDT?

  • Yes going to try NDT

  • Good luck, hope it all goes well for you x

  • susiebow could you please let me know how the Acacia affects you. I and my son began to suffer awful side effects when we were changed from Goldshield Eltroxin in 2010 to Mercury Pharma Generic Levothyroxine and although we have both tried different makes since, we are still left with some side effects and our blood levels are not so good as they were. My son is now on Actavis, but I have had to have Aliud. Neither of these are that good though for either of us, but the best at the moment.

  • Hi j-bee,I was fine on Teva ,then tried lots of makes and went hyper,gp had me on Mercury Pharma and so ill all day every day fatique anxious,no stamina all terrible hypo symptoms.Had to stop work ! as a Nurse.Endo put me on T3 only ,been on it for over a year ,bit better but still ill all day ,trouble is it is made by Mercury Pharma and it has Acaicia in it.So I am going to try WP NDT after Christmas.Can I ask what your symptoms are ?

  • susiebow as well as usual hypo symptoms my son and I came out in sticky spots, which at the moment are still appearing here and there as sticky patches, as though a lump of glue is under the skin. My mouth is dry but there is plenty of saliva. Most strange.There is also an awful salty taste. I tried NDT, but could not take it, so went back to Aliud and then added 6.25mcg T3, which improved things a bit. My son is on Actavis which he says is alright.

  • Rennixon,

    Thanks for posting. I'm glad Teva seems to be suiting you.

  • This is a prime example of a post that is very, very useful to others. Thank you.

  • Rennixon could you please let us know in a few weeks time if all is still good for you. I hope so and wish you well with it.

  • No prob x

  • It gives me the worst side effects I have ever had from any brand of thyroxine, dry mouth, nausea, chills, blurry vision, headache and more. I think its the Mannitol. Horrible

You may also like...